# SDR ASAA2014061112645

- Difficulty date: June 11, 2014
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,331 hours, 26,321 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378342
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE RT STABILIZER L/E AT APPROXIMATELY L/E HSS 164.  ACFT GROUNDED.  REPAIRED IAW SRM 53-10-01-2R-2.
